| Model Number |
2128-62-150 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that when surgeon tried to use the humeral head resection guide, that adjustable plunger instrument would not let the cutting guide slide to the appropriate position, because the ball-bearing or spring pin inside the resection was frozen.Tried to loosen to allow adjustment, but did not succeed.Surgeon proceeded with the surgery by free-handing the humeral resection.It was also reported that only one instrument failed, the case was not delayed.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.